Mean-value characterization of holomorphicand pluriharmonic functions.ii

L. Aizenberg, E. Liflyand

Research output: Contribution to journalArticlepeer-review


A mean-value characterization of holomorphic and pluriharmonic functions in n>1, was obtained by the authors in their first paper on this problem under additional assumption of sufficient smoothness of a given function. Here not only this restriction is removed but a mean-value characterization is obtained for distributions of finite order.
Original languageAmerican English
Pages (from-to)381-390
JournalComplex Variables, Theory and Application: An International Journal
Issue number4
StatePublished - 1999


Dive into the research topics of 'Mean-value characterization of holomorphicand pluriharmonic functions.ii'. Together they form a unique fingerprint.

Cite this